Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marcin872

anyone experience hairloss while drinking alcohol after tane?

i have a big problem that just doesnt seem normal. I took a course of tane and after i went off i i lost alot of hair especially my hairline. THe weird thing is everytime i went out and drank the next day i would drastically have thinner hair everywhere and may hairline would go back even more. It sucks because i love drinking but i cant anymore because it making me go bald! Its amazing it was my bday yesterday so i drank alot and then next morning my hair was so thin. But what worried me more is my hairline on the sides went back alot. Is there something wrong with my liver thats causing this. Accutane really messed my body and hair up. Also for some reason this past year a grew alot of body hair all over my chest and stomach

Share this post


Link to post
Share on other sites

Wow I have the exact same experience bro. Every time I drink my shedding for that day is doubled for some reason. Yea and just like you my side burns receded up as well as my nape area. I really dread going bald but I might have to accept it and move on. Its possibility you have diffuse alopecia areata in Ophiasis pattern but Im no expert just passing on what my derm is telling me.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×